Hi - I have been on ReBiff for many years and it may have become ineffective so the Dr. suggested Aubiago. I seeking comments anyone who may have good or bad experience with Aubiago. How bad were the side affects and did the medication seem to work?
I have been on Aubagio for almost 2 years now, and I’m hopeful to stay on it for a long time. So far my MRIs are stable and compared to Plegridy, which I was on for 10 months, the side effects have been a breeze!!
I dealt with some pretty bad nausea for the first couple of weeks, and also some GI issues for a few months. I found that the GI stuff is totally manageable for me through diet (need to eat healthy, which is a good thing!) and a daily probiotic.
I also had some hair loss, but it was only noticeable to me. Even my hairdresser said she saw no signs of thinning.
I am now faithfully taking 10,000 units of biotin every day & my hair has never been better.
I hope this is helpful.
Yes very helpful, thanks Cheryl.
Maybe I should check with my doctor if I can take Biotin too!
I am taking Aubagio since almost a year now.Except for some GI issues( initially) I had no side effects.
But I do experience some hair thinning. I make it a point to use Coconut Oil( whole foods) at least twice a week for my hair and do nothing otherwise.I hope this helps.
Treating about the MS has some discussion forum on this it was the method that can be used for getting some details on it. I have to get some more aspection that was on bid4papers review
it was able to work to have some of them that was useful to read or have them all.